# SDR N6WA2019071401

- Difficulty date: July 14, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N183GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 15209
- Aircraft time: 15,559 hours, 13,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT SIGN FELL OFF. REINSTALLED MID CABIN EXIT SIGN IAW AMM 33-51-05 NO DAMAGE TO EXIT SIGN.
